# SDR TWAA9818407

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ON RT WING THE TRAILING EDGE FLAP TOP SIDE OF I/B TRAILING EDGE FLAP AT O/B END WAS DELAMINATED APPROX 2 FT IN FROM O/B END.  INSTALLED 9 IN BY 12 IN METAL HOT BONDED DOUBLER PER SRM 57-53-01 AND  57-70-10.
